# SDR AU970558

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 269A517515
- Condition: Broken
- Location: Main Rotor Grbox
- Component: Hughes, 269A517515
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION UPPER CASE FLIGHT CONTROL SYSTEM LH MOUNTING LUG BROKEN - INDICATIONS APPEAR THAT THE LUG HAD BEEN CRACKED FOR SOME TIME - SUSPECT MOUNTING BOLT OVERTORQUED DURING INSTALLATION
